MAUDE Adverse Event Report: SOC ETUDES RECHERCHES FABRICATION BI MENTUM PFRK PE LINER 28 49; BI MENTUM LINER

SOC ETUDES RECHERCHES FABRICATION BI MENTUM PFRK PE LINER 28 49; BI MENTUM LINER
Model Number BI-MENTUM PE Liner 28 / 49
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/26/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Patient was revised due to infected total hip.Head and liner was exchanged for irrigation and debridement.Bimentum liner with stryker head was removed and replaced with a new construct due to the presence of infection.Doi: (b)(6) 2022, dor: (b)(6) 2022, affected side: right hip.

Brand Name
BI MENTUM PFRK PE LINER 28 49
Common Device Name
BI MENTUM LINER
Manufacturer (Section D)
SOC ETUDES RECHERCHES FABRICATION
85 avenue des bruyres
dcines-charpieu 69150
FR  69150
MDR Report Key14084403
Report Number1818910-2022-50020
Device Sequence Number5251136
Product Code KWA
UDI-Device Identifier03662200015658
UDI-Public03662200015658
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/12/2022
Report Date (Section F) 04/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBI-MENTUM PE Liner 28 / 49
Device Catalogue NumberDS10014928
Device Lot Number1907027A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/29/2022
Date Report to Manufacturer03/29/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/12/2022
Date Device Manufactured10/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale
Date Report Sent to FDA04/12/2022